# SDR RAIA00403020

- Difficulty date: March 23, 2004
- Submitted: March 25, 2004
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 13,468 hours, 12,352 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022405
- Part serial: 1450902662
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 9,776 hours, 9,478 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

3563 - PWM - WHEN THRUST LEVERS ARE ADVANCED SPEED BRAKE LEVER DISAGREE MESSAGE IS DISPLAYED. MAINTENANCE REMOVED AND REPLACED SPOILER CONTROL UNIT.
